Hey. I've been on propranolol a few weeks now and I started out at half of a 10mg tablet and worked my way up to a full 10mg tablet. Has anyone felt weird while taking it? If so could you tell me how it was you felt?I feel kinda strange like I'm in a fog almost. And because of the fog feeling it makes me panic a little because I don't know why I feel like that. Is this normal? I'm tempted to go back down to half of a 10 and see if that helps. thanks for any advice you can offer
that's a common side effect of propranolol. you may also feel drowsy or short of breath. if the side effects don't go away in the next few months and they're not something you can learn to live with, talk to your doctor before changing your dose
Yes!! The shortness of breath! It's almost like a tightness which makes me panic more. It has stopped the heart racing which I'm thankful for, but it just stinks! But it does ease my mind some to hear it's normal. I thought maybe it was working against my heart. Ugh
Is your doctor wanting to watch your blood pressure while you're on it? I haven't really had any side effects since being on Propranolol. I've actually felt a bit better migraine wise since starting it.
My blood pressure runs a little high. Not too bad. Even on the propranolol my lower number still seems high. She doesn't seem concerned though. Should I be concerned about my blood pressure while on it?
doctor's will just keep an eye on it. It's only cause it can drop it real low suddenly but if your doctor doesn't seem concerned then you should be fine. She'll probably just monitor it since your blood pressure is a little high
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app